| Model Number |
VTICM5_12.6 (-11.50/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned but that did not resolve the problem.At a later date the lens was exchanged with a longer length lens, implanted vertically and the problem was resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.(b)(4).